# SDR DXTA2024042411586

- Difficulty date: April 23, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N699QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0230
- Aircraft time: 4,791 hours, 3,098 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: CBS281
- Part serial: 006424
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CABIN EMER EXIT LIGHTS DO NOT ILLUMINATE AT BEGINNING OF DUTY DAY. BATTERY PACKS ACCEPT 30 MINUTE CHARGING CYCLE AND AND ILLUMINATE NORMALLY AT END OF DAY OPS BUT DO NOT HOLD CHARGE OVERNIGHT AND NEED TO BE EVALUATED FOR CONDITION.  R & R BATTERY PACK IAW AMM 33-50-06, OPS TEST WAS SATISFACTORY.
